Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 38, Pages 2019-2038
http://dx.doi.org/10.1155/S016117120430428X

Weighted kneading theory of one-dimensional maps with a hole

1Secção de Matemática, Departamento de Engenharia Química, Instituto Superior de Engenharia de Lisboa, Rua Conselheiro Emídio Navarro, Lisboa 1949-014, Portugal
2Departamento de Matemática, Instituto Superior Técnico, avenida Rovisco Pais 1, Lisboa 1049-001, Portugal

Received 30 April 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Leonel Rocha and J. Sousa Ramos, “Weighted kneading theory of one-dimensional maps with a hole,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 38, pp. 2019-2038, 2004. https://doi.org/10.1155/S016117120430428X.